Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Diagnosed with hepatomegaly, have elevated bilrubin even after taking udiliv, razo. How can I normalize it?

HI SIR, I HAVE BEEN DIAGNOSED WITH HEPATOMEGALY ( FATTY LIVER ) AND MY LIVER ENZYMES ARE ELEVATED SLIGHTY. THEN MY DOCTOR ASKED ME TO TAKE UDILIV 300 AND RAZO 20 FOR 1 WEEK. AFTER 1 WEEK MY LFT REPORT SHOWS NORMAL BUT BILIRUBIN IS SLIGHTLY ELEVATED. I AM A NON - SMOKER AND NON-ALCOHOLIC. I AM TAKING UDILIV 300 AND RAZO 20 FOR MORE THAN ONE MONTH. PLEASE SUGGEST ME TO HOW TO PROTECT MY LIVER AND HOW CAN I MAKE IT NORMAL.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Increase the dose of udiliv .Take Essentilae L Cps and Lornit tabs alon with your prescribed medication,your levels will reduce.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor